Excedrin Extra Strength Caplets (300 ct.)

£31.98 (as of June 17, 2020, 12:46 pm)

Excedrin Extra Strength’s combination of active ingredients – Acetaminophen, Aspirin and Caffeine offer a fast-acting, non-prescription headache pain reliever alternative
For the temporarily relief of minor aches and pains due to headache, cold, arthritis, muscular aches, sinus. toothache. premenstrual & menstrual and more
Excedrin Extra Strength has a fast-acting formula that delivers powerful relief from headache symptoms

Description

Excedrin Extra-Strength combines acetaminophen (250mg), aspirin (250mg) and caffeine (65mg). Doctors believe that this combination of pain-relief products offers major advantages, including an enhanced pain-relieving effect. Caffeine is also an ingredient in many prescription headache medications, however, a non-prescription, combination pain reliever like Excedrin Extra-Strength is often recommended as an alternative.

Excedrin Extra Strength’s combination of active ingredients – Acetaminophen, Aspirin and Caffeine offer a fast-acting, non-prescription headache pain reliever alternative
For the temporarily relief of minor aches and pains due to headache, cold, arthritis, muscular aches, sinus. toothache. premenstrual & menstrual and more
Excedrin Extra Strength has a fast-acting formula that delivers powerful relief from headache symptoms
Excedrin pain relief product goes to work fast, so you can get back to your day without the worry of headache pain

Additional information

Shipping Weight

9.6 ounces ()

UPC

688625384363 745352113847 637405165258 711403646466

Item model number

0433

Customer Reviews

4.8 out of 5 stars95 customer ratings

Brand

Excedrin

Reviews

There are no reviews yet.

Be the first to review “Excedrin Extra Strength Caplets (300 ct.)”

Your email address will not be published. Required fields are marked *